Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 166, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 6, 2007, 3:30 PM CDT for Woods County, Oklahoma. It was in force for 30 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 6, 2007, 3:30 PM CDT (20:30 UTC)
- Expired
- May 6, 2007, 4:00 PM CDT
- In force
- 30 min
- Issued by
- NWS Norman, OK
- Area
- Counties, with a storm outline in the text
County Woods County, OK
The radar
The Vance AFB radar (KVNX), 83 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 6, 3:50 PM CDT | HAIL 0.88 | 10 Nne Camp Houston, OK | PEA TO NICKEL HAIL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 6, 1:59 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 8.5 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2141 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- -103 m²/s²
- 0-3 km storm-relative helicity
- 156 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KOUN 062030 SVROUN OKC151-062100- /O.NEW.KOUN.SV.W.0166.070506T2030Z-070506T2100Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORMAN OK 330 PM CDT SUN MAY 6 2007 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WOODS COUNTY IN NORTHWEST OKLAHOMA... * UNTIL 400 PM CDT * AT 330 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM OVER CENTRAL WOODS COUNTY...MOVING NORTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF GOLF BALLS AND WINDS OF 65 MPH ARE LIKELY. * LOCATIONS IN THE WARNING INCLUDE CAMP HOUSTON. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING. MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF A TORNADO IS SIGHTED. LAT...LON 3681 9917 3667 9901 3697 9874 3699 9916 $$ BURKE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 3:13 PM CDT, 17 minutes earlier.
Area forecast discussion, May 6, 3:13 PM CDT, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 313 PM CDT SUN MAY 6 2007 .SHORT TERM... SEVERE WX POTENTIAL HAS PRIORITY BUT FLOODING MAY WELL BECOME A GREATER CONCERN. SFC BOUNDARY ARCING FROM SE/SCENTRAL KS ACROSS NW OK AND SOUTHWARD THROUGH W TX WILL BE THE MAIN FOCUS FOR TORNADIC SUPERCELLS THROUGH EARLY EVENING. VERY UNSTABLE AIR OVER AND SE OF BOUNDARY WITH CAPES 3000-4000 J/KG. STRONG SE WINDS PROVIDING VERY FAVORABLE LOW-LEVEL INFLOW INTO STORMS NEAR THE BOUNDARY WHERE LOW-LEVEL SHEAR AND FORCING ARE MAXIMIZED. DEEP- LAYER SHEAR ALSO IS GREATER FARTHER W AND N WITH 0-6KM SHEAR RANGING FROM 60KT FAR NW OK TO LESS THAN 30KT OVER SE OK. ABUNDANT MOISTURE AND TRAINING STORMS LIKELY TO INCREASE FLOOD POTENTIAL LATER TONIGHT... BUT THERE ARE ENOUGH UNCERTAINTIES CURRENTLY WITH WHERE AND IF HEAVY RAIN POTENTIAL WILL MAXIMIZE THAT WE WILL NOT ISSUE A FLOOD WATCH AT THIS TIME. POPS WILL BE ON THE HIGHER END OF AVAILABLE MOS IN MOST CASES NEXT 2 DAYS. MAX/MIN TEMPS BASED LARGELY ON ADJUSTED MAV MOS GRIDS. .LONG TERM... CONTINUED HIGH CHANCES OF RAIN/STORMS WITH SEVERE POTENTIAL GRADUALLY DECREASING AND FLOOD POTENTIAL INCREASING BY MID-LATE WEEK AS SLOW-MOVING UPPER TROF APPROACHES AND TRAVERSES THE S PLAINS. SLIGHT CHANCES ARE EXTENDED INTO FRIDAY BUT WILL KEEP THEM OUT OF NEXT WEEKEND AS LATEST GFS/ECMWF PLACE THE UPPER LOW E OF THE AREA BY EARLY SATURDAY. TEMPS HAVE BEEN LOADED FROM 12Z MEX MOS GRIDS. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 67 79 64 78 / 70 70 60 50 HOBART OK 66 80 60 77 / 60 60 60 50 WICHITA FALLS TX 70 82 66 81 / 60 60 60 50 GAGE OK 58 72 54 75 / 60 50 60 50 PONCA CITY OK 67 76 66 78 / 70 70 60 50 DURANT OK 68 82 67 83 / 40 50 40 50 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 25/24
Hazardous weather outlook, May 6, 3:00 PM CDT, 30 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
300 PM CDT SUN MAY 6 2007
OKZ004>048-050>052-TXZ083>090-071200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
300 PM CDT SUN MAY 6 2007
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS NORTHERN AND WESTERN OKLAHOMA...AND PORTIONS OF CENTRAL
OKLAHOMA AND WESTERN NORTH TEXAS. A SLIGHT RISK OF SEVERE
THUNDERSTORMS COVERS PORTIONS OF CENTRAL AND SOUTHERN OKLAHOMA...AND
WESTERN NORTH TEXAS.
LOCATION...
THE MODERATE RISK IS NORTHWEST OF A LINE FROM SEYMOUR TO ELECTRA IN
TEXAS...TO CHICKASHA...GUTHRIE...AND PONCA CITY IN OKLAHOMA. THIS
INCLUDES WESTERN PORTIONS OF OKLAHOMA CITY.
TIMING...
SEVERE THUNDERSTORMS ONGOING AT MID AFTERNOON WILL CONTINUE AND
INCREASE IN COVERAGE FROM WEST TO EAST THROUGH THE LATE AFTERNOON
AND EVENING HOURS.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR CONTINUED SEVERE WEATHER OPERATIONS INTO
THE EVENING AND OVERNIGHT HOURS.
IMPACTS...
HAIL UP TO THE SIZE OF BASEBALLS... WINDS IN EXCESS OF 70
MPH... AND ISOLATED TORNADOES WILL ACCOMPANY THE STRONGEST STORMS.
DISCUSSION...
A LARGE...AND SLOW MOVING UPPER LEVEL STORM WILL CONTINUE TO
INTERACT WITH ABUNDANT MOISTURE AND INSTABILITY...TO PRODUCE A
THREAT FOR SEVERE WEATHER OVER THE PLAINS THROUGH TONIGHT. WIND
SHEAR WILL BE FAVORABLE FOR SEVERE THUNDERSTORMS...INCLUDING A FEW
SUPERCELLS...BUT UPPER LEVEL LIFT WILL JUST BRUSH THE WESTERN
PORTIONS OF THE FORECAST AREA. THUS...THUNDERSTORM DEVELOPMENT WILL
DEPEND LARGELY ON SURFACE BOUNDARIES AND HEATING.
HEATING IS EXPECTED TO BECOME SUFFICIENT TO BREAK THE CAP IN CENTRAL
AND SOUTHERN OKLAHOMA...AND INTO THE AREA NEAR WICHITA FALLS TEXAS.
THUNDERSTORMS INITIATED BY HEATING WILL LIKELY BE SCATTERED. DEEP
LAYER WIND SHEAR DECREASES FARTHER EAST...BUT LOW LEVEL WIND SHEAR
WILL BE STRONG THROUGHOUT THE REGION. STORM INTERACTIONS MAY
DETERMINE THE DOMINANT STORM MODE...BUT A FEW SUPERCELLS ARE
LIKELY...WITH THREATS FOR LARGE HAIL...DAMAGING WINDS...AND
TORNADOES.
A MORE CONCENTRATED THREAT FOR SEVERE WEATHER IS EXPECTED TO BEGIN
IN THE WESTERN PARTS OF THE MODERATE RISK AREA THIS AFTERNOON...
WHERE A DRYLINE AND OUTFLOW BOUNDARY WILL PROVIDE FOCUS FOR
THUNDERSTORM DEVELOPMENT. DEEP LAYER WIND SHEAR WILL SUPPORT MORE
ORGANIZED SUPERCELLS IN THIS AREA...PARTICULARLY OVER SOUTHWEST
OKLAHOMA AND WESTERN NORTH TEXAS...WHERE THE CAP STRENGTH MAY KEEP
STORMS MORE ISOLATED. HAIL UP TO TENNIS BALL SIZE...VERY DAMAGING
STRAIGHT LINE WINDS...AND ISOLATED TORNADOES WILL BE POSSIBLE. THE
OUTFLOW BOUNDARY WILL LIE ACROSS NORTHWEST OKLAHOMA...AND MAY BE A
FOCUS FOR STRONGER LOW LEVEL WIND SHEAR. IF AN ISOLATED SUPERCELL
CAN BE MAINTAINED ALONG THE OUTFLOW BOUNDARY OR JUST AHEAD OF THE
DRYLINE...ONE OR TWO STRONG TORNADOES MAY OCCUR. STORMS WILL MOVE
NORTH AND NORTHEAST...WITH THE STRONGEST STORMS APPROACHING
INTERSTATES 44 AND 35 DURING THE EVENING AND OVERNIGHT.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY MAY 6.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.
OTHER HAZARDOUS WEATHER...
LOCALLY HEAVY RAIN MAY CAUSE LOCAL FLOODING IN AREAS THAT ARE
AFFECTED BY REPEAT THUNDERSTORM ACTIVITY.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
THUNDERSTORM OUTLOOK...
A SLIGHT RISK FOR SEVERE THUNDERSTORMS WILL CONTINUE OVER THE AREA
FROM MONDAY INTO WEDNESDAY AS THE UPPER LEVEL STORM SYSTEM TO THE
WEST MOVES SLOWLY EAST. DAY TO DAY CHANGES IN THE LOCATION OF A WEAK
COLD FRONT AND OUTFLOW BOUNDARIES WILL AFFECT THE MOST LIKELY
LOCATIONS FOR SEVERE THUNDERSTORM DEVELOPMENT. THUNDERSTORMS MAY
PERSIST THROUGH FRIDAY.
ALONG WITH THE SLIGHT RISK OF SEVERE WEATHER THROUGH THE MIDDLE OF
THE WEEK... THERE WILL BE A POTENTIAL FOR WIDESPREAD HEAVY RAIN
DEVELOPING WHICH MAY LEAD TO FLOODING.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
MONDAY. MORE FREQUENT UPDATES MAY BE ISSUED THIS AFTERNOON.
BURKE/SMITHIn the hours before
Special weather statement, May 6, 2:45 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 245 PM CDT SUN MAY 6 2007 OKZ019-020-024>031-062100- LOGAN-PAYNE-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND- POTTAWATOMIE-SEMINOLE- INCLUDING THE CITIES OF...GUTHRIE...STILLWATER...YUKON... EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER...CHICKASHA... PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE 245 PM CDT SUN MAY 6 2007 ...SEVERE WEATHER THREAT LATER THIS AFTERNOON... WHILE A TORNADO WATCH IS IN EFFECT...THE THREAT FOR SEVERE WEATHER FOR CENTRAL OKLAHOMA IS NOT EXPECTED TO INCREASE UNTIL LATER THIS AFTERNOON OR EARLY EVENING. ISOLATED SHOWERS AND FEW THUNDERSTORMS MAY AFFECT THE OKLAHOMA CITY METRO AND SURROUNDING AREAS THROUGH MID AFTERNOON. HOWEVER...MORE SIGNIFICANT SEVERE THUNDERSTORMS DEVELOPED ACROSS SOUTHWEST OKLAHOMA AROUND 3 PM. STORMS FROM WESTERN OKLAHOMA MAY BEGIN TO AFFECT CENTRAL OKLAHOMA AFTER 5 PM. KEEP IN TOUCH WITH THE LATEST WEATHER INFORMATION THROUGH THE AFTERNOON. SMITH
Local storm report, May 6, 2:53 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
253 PM CDT SUN MAY 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM HAIL 1 W CHEYENNE 35.61N 99.69W
05/06/2007 E0.75 INCH ROGER MILLS OK PUBLIC
&&
DWSpecial weather statement, May 6, 3:01 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 301 PM CDT SUN MAY 6 2007 OKZ005-062030- WOODS OK- 301 PM CDT SUN MAY 6 2007 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR WOODS COUNTY. A THUNDERSTORM CAPABLE OF PRODUCING A TORNADO WAS LOCATED 12 MILES SOUTHWEST OF FREEDOM AT 301 PM CDT...MOVING NORTHEAST AT 35 MPH. PEOPLE IN AND AROUND FREEDOM AND PLAINVIEW SHOULD BEGIN THINKING ABOUT WHERE TO GO DURING A TORNADO. LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS. BURKE
Local storm report, May 6, 3:10 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
310 PM CDT SUN MAY 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL 7 NNE CHEYENNE 35.71N 99.63W
05/06/2007 E0.88 INCH ROGER MILLS OK PUBLIC
PENNY TO NICKEL HAIL.
&&
DWLocal storm report, May 6, 3:11 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
311 PM CDT SUN MAY 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HAIL HOLLIS 34.69N 99.92W
05/06/2007 E1.00 INCH HARMON OK LAW ENFORCEMENT
REPORTED BY HOLLIS PD
&&
FMSpecial weather statement, May 6, 3:14 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 314 PM CDT SUN MAY 6 2007 TXZ083-062030- HARDEMAN TX- 314 PM CDT SUN MAY 6 2007 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR HARDEMAN COUNTY. A STRONG THUNDERSTORM WAS LOCATED 12 MILES NORTHWEST OF GOODLETT AT 314 PM CDT. ANOTHER STRONG STORM WAS LOCATED 13 MILES SOUTHWEST OF GOODLETT. THESE STORMS ARE MOVING NORTHEAST AT 40 MPH. SMALL HAIL AND WIND GUSTS TO 50 MPH ARE POSSIBLE. PEOPLE IN HARDEMAN COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. MAXWELL
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 7:04 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Woodward | 41 min |
| May 5, 7:16 PM CDT | Severe Thunderstorm Warning | OUN | Beckham | 44 min |
| May 5, 7:24 PM CDT | Tornado Warning | OUN | Beckham | 36 min |
| May 5, 7:28 PM CDT | Severe Thunderstorm Warning | OUN | Roger Mills | 47 min |
| May 5, 7:34 PM CDT | Tornado Warning | OUN | Woodward | 26 min |
| May 5, 7:40 PM CDT | Tornado Warning | OUN | Roger Mills | 35 min |
| May 5, 7:51 PM CDT | Severe Thunderstorm Warning | OUN | Ellis | 39 min |
| May 5, 7:54 PM CDT | Tornado Warning | OUN | Woodward | 51 min |
| May 5, 8:00 PM CDT | Tornado Warning | OUN | Beckham | 30 min |
| May 5, 8:06 PM CDT | Tornado Warning | OUN | Ellis | 24 min |
| May 5, 8:09 PM CDT | Tornado Warning | OUN | Roger Mills | 36 min |
| May 5, 8:23 PM CDT | Tornado Warning | OUN | Ellis | 52 min |
| May 5, 8:25 PM CDT | Severe Thunderstorm Warning | OUN | Harper | 50 min |
| May 5, 8:38 PM CDT | Tornado Warning | OUN | Roger Mills | 52 min |
| May 5, 9:15 PM CDT | Tornado Warning | OUN | Ellis, Woodward | 60 min |
| May 5, 9:25 PM CDT | Tornado Warning | OUN | Roger Mills | 35 min |
| May 5, 10:11 PM CDT | Tornado Warning | OUN | Ellis | 34 min |
| May 5, 10:30 PM CDT | Tornado Warning | OUN | Dewey | 45 min |
| May 5, 10:55 PM CDT | Tornado Warning | OUN | Woodward | 50 min |
| May 5, 11:39 PM CDT | Tornado Warning | OUN | Woodward | 36 min |
| May 6, 12:38 AM CDT | Severe Thunderstorm Warning | OUN | Harper | 52 min |
| May 6, 1:52 AM CDT | Severe Thunderstorm Warning | OUN | Harper | 38 min |
| May 6, 2:14 AM CDT | Severe Thunderstorm Warning | OUN | Ellis | 46 min |
| May 6, 2:28 AM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods | 47 min |
| May 6, 5:00 AM CDT | Severe Thunderstorm Warning | OUN | Roger Mills | 45 min |
| May 6, 5:45 AM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 45 min |
| May 6, 6:18 AM CDT | Severe Thunderstorm Warning | OUN | Beckham | 42 min |
| May 6, 6:25 AM CDT | Severe Thunderstorm Warning | OUN | Dewey, Woodward | 50 min |
| May 6, 6:57 AM CDT | Severe Thunderstorm Warning | OUN | Roger Mills | 48 min |
| May 6, 8:15 AM CDT | Severe Thunderstorm Warning | OUN | Woodward | 30 min |
| May 6, 8:33 AM CDT | Severe Thunderstorm Warning | OUN | Major, Woods | 42 min |
| May 6, 8:49 AM CDT | Tornado Warning | OUN | Major, Woods | 26 min |
| May 6, 9:13 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 47 min |
| May 6, 9:31 AM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey | 59 min |
| May 6, 9:45 AM CDT | Severe Thunderstorm Warning | OUN | Woodward | 45 min |
| May 6, 9:59 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa | 16 min |
| May 6, 10:08 AM CDT | Severe Thunderstorm Warning | OUN | Major, Woods | 52 min |
| May 6, 12:29 PM CDT | Severe Thunderstorm Warning | OUN | Harper | 32 min |
| May 6, 1:33 PM CDT | Severe Thunderstorm Warning | OUN | Roger Mills | 27 min |
| May 6, 1:42 PM CDT | Severe Thunderstorm Warning | OUN | Beckham | 33 min |
| May 6, 1:52 PM CDT | Severe Thunderstorm Warning | OUN | Woodward | 23 min |
| May 6, 2:06 PM CDT | Tornado Warning | OUN | Woodward | 24 min |
| May 6, 2:11 PM CDT | Severe Thunderstorm Warning | OUN | Harmon | 49 min |
| May 6, 2:28 PM CDT | Tornado Warning | OUN | Woodward | 17 min |
| May 6, 2:32 PM CDT | Severe Thunderstorm Warning | OUN | Roger Mills | 43 min |
| May 6, 2:40 PM CDT | Severe Thunderstorm Warning | OUN | Ellis | 35 min |
| May 6, 2:45 PM CDT | Tornado Warning | OUN | Woodward | 45 min |
| May 6, 2:56 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon | 49 min |
| May 6, 3:06 PM CDT | Tornado Warning | OUN | Woods | 24 min |
| May 6, 3:14 PM CDT | Severe Thunderstorm Warning | OUN | Roger Mills | 46 min |
| May 6, 3:15 PM CDT | Severe Thunderstorm Warning | OUN | Ellis | 30 min |
| May 6, 3:26 PM CDT | Severe Thunderstorm Warning | OUN | Woodward | 49 min |
| May 6, 3:36 PM CDT | Tornado Warning | OUN | Woods | 39 min |
| May 6, 3:41 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon | 49 min |
| May 6, 3:46 PM CDT | Severe Thunderstorm Warning | OUN | Ellis | 44 min |
| May 6, 4:06 PM CDT | Severe Thunderstorm Warning | OUN | Roger Mills | 39 min |
| May 6, 4:24 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon | 51 min |
| May 6, 4:31 PM CDT | Severe Thunderstorm Warning | OUN | Woods, Woodward | 44 min |
| May 6, 4:44 PM CDT | Severe Thunderstorm Warning | OUN | Roger Mills | 31 min |
| May 6, 5:06 PM CDT | Flood Watch | OUN | Alfalfa, Atoka, Beckham, Blaine, Bryan, Caddo and 42 more | 25 hr |
| May 6, 5:12 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon | 63 min |
| May 6, 5:42 PM CDT | Severe Thunderstorm Warning | OUN | Beckham | 63 min |
| May 6, 6:11 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Harmon | 49 min |
| May 6, 6:19 PM CDT | Severe Thunderstorm Warning | OUN | Custer | 41 min |
| May 6, 6:30 PM CDT | Severe Thunderstorm Warning | OUN | Ellis | 30 min |
| May 6, 6:54 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Washita | 51 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.